Hi, I have had issues with vertigo for many years, and as well as symptoms of continual derealization and anxiety and agoraphboia, and disturbed sleep. I can have very loud tinnitus in a quiet room as well.
Now here is my option..
A = vertigo
B = derealization
C = panic attacks
D = agoraphobia
E = disturbed sleep
I personally believe that in my case, B leads to C and D; some might argue that C leads to B and A, but I disagree because my derealization is continual but I am not anxious unless I'm put in a bad situation. but I wonder, where do A and E come in. Has there been ever any idications that the vestibular system could be connected to these symptoms? I am a "free running" sleeper, I behave as if days are 26 hours long and skip a day in my sleep cycle every couple-few weeks. Overall, I'd say by FAR my worst symptom is feeling like I'm in a dream I can't snap out of, derealzation.
I see a psych. MD. He 'put me on' Ativan previously which didn't do much for me, and switched me eto xanax which I'm scared/skeptical of.
Not the doc, but there's an old book with a theory that never caught on. It was by a psychiatrist who believed inner ear problems caused anxiety and phobias, and treated them with a combination of the usual junk but also used meds such as dramamine. Claimed to have success, but as I say, don't think it caught on. An old therapist of mine gave me the book to read many years ago because my family had a history of ear problems, but no psychiatrist thought much about it. Still, one does wonder . . .
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.